# SDR DL757001838

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 46,433 hours, 23,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, ON T/O NOTICED A STRONG ODOR IN COCKPIT, FWD AND AFT F/A REPORTED ODOR SIMILAR TO MELTING/HOT ELECTRICAL INSULATION.  CHECKED FWD/MAIN EE, FWD AFT CARGO BINS, A/C BAY, APU FOR SIGNS OF ARCING/BURNING, NONE FOUND.  RAN ENGINES TO TAKEOFF WITH BOTH PACKS.  NO SMELL OR SMOKE PRESENT ON VERIFICATION.  ALL NORMAL.  OK FOR SERVICE.
